MathSciNet Relay Station
MathSciNet bibliographic data
MR1991772 57R20 (32J18 32J25)
Izawa, Takeshi Note on the Riemann-Hurwitz type formula for multiplicative sequences. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3583–3588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement